مجلة التربية والعلم (Jun 2006)

On G.P.P-Rings

  • Manal Abd

DOI
https://doi.org/10.33899/edusj.2006.77251
Journal volume & issue
Vol. 18, no. 4
pp. 140 – 144

Abstract

Read online

In this work we introduce the notion of G.P.P- rings and some of it is basic properties, we prove that if R is a right G.P.P- ring , then R is P.P- ring if r(an)r(a) for every aR and a positive integer n. We also consider that a reduced G.P.P- Ring with every non –zero divisor has inverse is strongly - Regular.

Keywords